# SDR UPS08851569

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463532J0970
- Part serial: TAGK88181
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW EXPERIENCED A HYDRAULIC LEAK.  AFTER RUNNING THE CHECKLIST, DECLARED AN EMERGENCY AND CONTINUED TO PHL.  AFTER APPROX 20 MIN IN CRUISE, LOST HYD QTY DOWN TO AUX AT THE "X" AND AIL CTRL MANUAL AND RUDDER CTRL MANUAL LTS ILLUM.  RAN LOSS OF HYD FLUID/PRSR CK LIST.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP PRESSURE HOSE ASSY.
